# SDR FDEA201612074343

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N807FD
- Make and model: Airbus A310-324
- Aircraft serial: 492
- Aircraft time: 66,004 hours, 17,141 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Attach Fitting
- Part number: A5237207720001
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR ACTUATOR ATTACH FITTING WITH CRACK SIGNAL.  REPLACED THE ATTACH FITTING IAW SRM 51-40-21.
